# SDR GTIA2016021401467

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 37,288 hours, 17,731 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK HEAD STRAP DOES NOT LEAK, SWAPPED CAPT AND 2ND OBS O2 MASK.  CAPTAIN`S CXS NORMAL REF AMM 35-12-41.  R & R SECOND OBSERVER SEAT 02 MASK IAW AMM 35-12-41-00-002-A/400-002-A, OPS AND LEAK CHECK GOOD.
